# SDR SWIA200718466

- Difficulty date: June 18, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 31,747 hours, 44,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS CRACKED FORWARD OF INSTRUMENT PANEL BELOW CAPTAINS WINDSCREEN, DISCOVERED AT C-CHECK.  REPLACED FUSELAGE FRAME BELOW CAPTAINS WINDSCREEN IAW SRM 120 51-10-02 PG 3 SEC 3A.
